MAUDE Adverse Event Report: ETHICON, INC. EB EXC 5GRN/5WHT 30IN USP2-0 D/A MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

ETHICON, INC. EB EXC 5GRN/5WHT 30IN USP2-0 D/A MP; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 10X52N
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an orthopedic procedure on (b)(6) 2026 and suture was used.During the procedure, a tip of needle is sticking out of the package.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records could not be reviewed as the batch/lot number is unknown.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.- was the sterility of the device compromised? - please describe the sterile packaging: - were there any issues with the seal of the sterile packaging? - are there any tears/holes in the sterile packaging? - do you have any photos available for visual analysis? - did this event contribute to any patient adverse event? if yes, please explain.- please provide the lot number.- provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep).- please provide the status of the device(s) as it has not been received for analysis.If the device has been shipped, please provide the shipment tracking details.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.Additional h11: eb exc 5grn/5wht 30in 2-0 d/a v-5 (10x52n) : unknown list any j&j products that were utilized during the case but did not contribute to the reported event.## *** was there any reported patient or user harm? ## unknown *** was there a significant delay? ## unknown *** if available, provide the product order number (po).## *** do you need product packaging to send the product back? ## yes *** would you like a return label at the end of this process? ## no *** this parcel contains biohazardous materials and/or materials used during a medical procedure ## yes ***.

Brand Name
EB EXC 5GRN/5WHT 30IN USP2-0 D/A MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
ETHICON, INC.
1000 route 202
raritan NJ 08869
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24651519
Report Number2210968-2026-02899
Device Sequence Number9842758
Product Code GAT
UDI-Device Identifier10705031462144
UDI-Public10705031462144
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10X52N
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown